# SDR ASAA9610025

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SMOKE BARRIER EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED BATTERY PACK AND LIGHT OPERATED NORMALLY.  (W)
